# SDR SWAA2020090914059

- Difficulty date: August 13, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 72,583 hours, 42,996 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE STRUCTURE DEFLECTION CONTROL RIB.  SHOWS SIGNS OF WEAR AT LOWER REAR SPAR ATTACH POINT (MKD 26-001).  ACCOMPLISHED PERMANENT REPAIR AT RT WING TRAILING EDGE STRUCTURE CONTROL RIB, IAW B737-700 SRM 57-51-02-02R-4 REPAIR 4 SRM 57-51-02-2R-1 REPAIR 1 AND AMM 57-50-1-820-801.
